# SDR FDEA202101100032

- Difficulty date: January 10, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 40,981 hours, 6,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1980, RIGHT BUTT LINE 33 FLOOR STRINGER   FOUND WITH CRACK AS MARK. LOWER BULK CARGO COMPARTMENT STATION 1980 RIGHT BUTT LINE 33. FLOOR STRINGER   CRACKED REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM EXISTING   SPLICE STATION 1958 TO STATION 1989 RIGHT BUTT LINE 33. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
